Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

LOTS more pain after facet injections

I have degeneration at l2/3 and l4/5. Had an SI injection few weeks back and no relief. Was sore day after but not too bad. Well yesterday I had two facet joint injections. OMG the pain now is awful. Like in tears and can hardly move! Is that normal. I know it says can experience discomfort after but I hurt more than ever!!


  • Yes, it is extemely common for there to be a flare up of pain post injections, due to the increased fluids into the joint. Ice, used 15 minutes on and an hour off will help immensely.
    It should subside in a few days once the steroids kick in to ease the inflammation.
Sign In or Register to comment.